# SDR FDEA202506110917

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63126
- Aircraft time: 5,896 hours, 2,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856106
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 222BFF HAS NUMEROUS DENTS,   APPROXIMATELY STATION 350. GM40 FABRICATED NEW FLOORPANEL 222BFF MPN: 141T5856-106 RBL 33- RBL 54.75 STA 285-412 IN REF   TO BOEING DWG 141T5856-106. THIS IS A MAJOR REPAIR. SEE JPF FOR ALL WORK STEPS ACCOMPLISHED.  INSTALLATION OF FLOOR PANEL 222BFF WILL BE ACCOMPLISHED ON WO# 90248   NR# 275
